# SDR UIEA2024092100913

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 112,590 hours, 22,519 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Adc
- Part number: 4040800916
- Part serial: 921574
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 40,000' IN LEVEL FLIGHT, IAS DISAGREE MSG ON EICAS.  CAPT'S AIRSPEED IND MAINTAINED 0.807M WHILE FO'S VARIED BY AS MUCH AS 0.03M & 12 KIAS.  STBY A/S IND WAS CONCURRENT.  FO'S A/S IND & CA'S A/S DETERMINED AS UNRELIABLE.  ASSOC AIL LOCKOUT & RUDDER RATIO MSG ALSO PRESENT.( REMOVED & REPLACED WITH NEW LH ADC THEN FUNCTIONAL TEST OF BOTH ADC PASSED IAW B767 AMM 34-12-01/401. NOTIFIED TO MCC. REF AIPC 34-12-01-02. )
